• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта

Статья

Differentiability of solutions of stationary Fokker-Planck-Kolmogorov equations with respect to a parameter

Discrete and Continuous Dynamical Systems - Series A. 2016. Vol. 36. No. 7. P. 3519 -3543.

We obtain sufficient conditions for the differentiability of solutions to stationary Fokker--Planck--Kolmogorov equations with respect to a parameter. In particular, this gives conditions for the differentiability of stationary distributions of diffusion processes with respect to a parameter.